American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Jean B. Lasserre. Bounding the support of a measure from its marginal moments. Proc. Amer. Math. Soc. 139 (2011) 3375-3382. MR 2811291.
Abstract, references, and article information   
View Article: PDF

[2] Hiroshi Tateishi. An open mapping theorem for Young measures. Proc. Amer. Math. Soc. 136 (2008) 4027-4032. MR 2425744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Philippe Clement and Wolfgang Desch. An elementary proof of the triangle inequality for the Wasserstein metric. Proc. Amer. Math. Soc. 136 (2008) 333-339. MR 2350420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Surjit Singh Khurana. Approximation of measurable mappings by sequences of continuous functions. Proc. Amer. Math. Soc. 131 (2003) 937-939. MR 1937432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dimitris Gatzouras. On images of Borel measures under Borel mappings. Proc. Amer. Math. Soc. 130 (2002) 2687-2699. MR 1900877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Abhijit Dasgupta. Borel complexity of the space of probability measures. Proc. Amer. Math. Soc. 129 (2001) 2441-2443. MR 1823929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jean B. Lasserre. Weak convergences of probability measures: A uniform principle. Proc. Amer. Math. Soc. 126 (1998) 3089-3096. MR 1452809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrzej Wisniewski. Theorem of Kuratowski-Suslin for measurable mappings. II. Proc. Amer. Math. Soc. 124 (1996) 3703-3710. MR 1342048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jun Kawabe. The structure of measurable mappings with values in locally convex spaces. Proc. Amer. Math. Soc. 124 (1996) 1513-1515. MR 1307536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bruno Girotto and Silvano Holzer. Regular and purely irregular bounded charges: a decomposition theorem . Proc. Amer. Math. Soc. 116 (1992) 683-693. MR 1099340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. M. Dudley. Nonmetric compact spaces and nonmeasurable processes . Proc. Amer. Math. Soc. 108 (1990) 1001-1005. MR 994775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nguyen To Nhu and Ta Khac Cu. Probability measure functors preserving the ANR-property of metric spaces . Proc. Amer. Math. Soc. 106 (1989) 493-501. MR 964459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Francisco J. Navarro-Bermúdez and John C. Oxtoby. Four topologically equivalent measures in the Cantor space . Proc. Amer. Math. Soc. 104 (1988) 859-860. MR 939966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John R. Baxter and Naresh C. Jain. A comparison principle for large deviations . Proc. Amer. Math. Soc. 103 (1988) 1235-1240. MR 955016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Preiss and Jan Rataj. Maximal sets of orthogonal measures are not analytic . Proc. Amer. Math. Soc. 93 (1985) 471-476. MR 774005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. W. Lane. Another interesting property concerning the probability measures on the rationals . Proc. Amer. Math. Soc. 87 (1983) 717-722. MR 687649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul Ressel. A topological version of Slutsky's theorem . Proc. Amer. Math. Soc. 85 (1982) 272-274. MR 652456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Chii Ruey Hwang. A generalization of Laplace's method . Proc. Amer. Math. Soc. 82 (1981) 446-451. MR 612737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Balram S. Rajput. On the support of symmetric infinitely divisible and stable probability measures on LCTVS . Proc. Amer. Math. Soc. 66 (1977) 331-334. MR 0494351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Balram S. Rajput. On the support of certain symmetric stable probability measures on ${\rm TVS}$ . Proc. Amer. Math. Soc. 63 (1977) 306-312. MR 0445594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alejandro de Acosta. Erratum to ``Quadratic zero-one laws for Gaussian measures and the distribution of quadratic forms'' (Proc. Amer. Math. Soc. {\bf 54} (1976), 319-325) . Proc. Amer. Math. Soc. 61 (1976) 187. MR 0420758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dirk Heidemann. On the extension of cylinder measures to $\tau $-smooth measures in linear spaces . Proc. Amer. Math. Soc. 61 (1976) 59-65. MR 0422562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Aloisio Pessoa De Araujo. Erratum to: ``On infinitely divisible laws in $C[0,1]$'' (Proc. Amer. Math. Soc. {\bf 51} (1975), 179--185) . Proc. Amer. Math. Soc. 56 (1976) 393. MR 0407919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alejandro de Acosta. Quadratic zero-one laws for Gaussian measures and the distribution of quadratic forms . Proc. Amer. Math. Soc. 54 (1976) 319-325. MR 0405524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Aloisio Pessoa De Araujo. On infinitely divisible laws in $C[0,1]$ . Proc. Amer. Math. Soc. 51 (1975) 179-185. MR 0407918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. M. Dudley and Marek Kanter. Zero-one laws for stable measures . Proc. Amer. Math. Soc. 45 (1974) 245-252. MR 0370675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Joel Zinn. Zero-one laws for non-Gaussian measures . Proc. Amer. Math. Soc. 44 (1974) 179-185. MR 0345158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Lothar Rogge. The convergence determining class of regular open sets . Proc. Amer. Math. Soc. 37 (1973) 581-585. MR 0311872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1